American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65H10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 62 found      Go to page: 1 2 3

[31] José Mario Martínez. Local convergence theory of inexact Newton methods based on structured least change updates . Math. Comp. 55 (1990) 143-167. MR 1023050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Siegfried M. Rump. Rigorous sensitivity analysis for systems of linear and nonlinear equations . Math. Comp. 54 (1990) 721-736. MR 1011445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Alex Gelman and Werner C. Rheinboldt. On the computation of finite invariant sets of mappings . Math. Comp. 52 (1989) 545-551. MR 955751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Gunter Malle. Polynomials with Galois groups ${\rm Aut}(M\sb {22}),\;M\sb {22},$ and ${\rm PSL}\sb 3({\bf F}\sb 4)\cdot 2\sb 2$ over ${\bf Q}$ . Math. Comp. 51 (1988) 761-768. MR 958642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Walter Zulehner. A simple homotopy method for determining all isolated solutions to polynomial systems . Math. Comp. 50 (1988) 167-177. MR 917824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] J. E. Dennis and Guang Ye Li. A hybrid algorithm for solving sparse nonlinear systems of equations . Math. Comp. 50 (1988) 155-166. MR 917823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] R. Baker Kearfott. Abstract generalized bisection and a cost bound . Math. Comp. 49 (1987) 187-202. MR 890261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Ph. L. Toint. Numerical solution of large sets of algebraic nonlinear equations . Math. Comp. 46 (1986) 175-189. MR 815839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Nicholas J. Higham. Newton's method for the matrix square root . Math. Comp. 46 (1986) 537-549. MR 829624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] T. A. Porsching. Estimation of the error in the reduced basis method solution of nonlinear equations . Math. Comp. 45 (1985) 487-496. MR 804937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Alden H. Wright. Finding all solutions to a system of polynomial equations . Math. Comp. 44 (1985) 125-133. MR 771035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] T. J. Ypma. Local convergence of difference Newton-like methods . Math. Comp. 41 (1983) 527-536. MR 717700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] F. M. Arscott, P. J. Taylor and R. V. M. Zahar. On the numerical construction of ellipsoidal wave functions . Math. Comp. 40 (1983) 367-380. MR 679452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Randolph E. Bank and Donald J. Rose. Analysis of a multilevel iterative method for nonlinear finite element equations . Math. Comp. 39 (1982) 453-465. MR 669639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] J. E. Dennis and Earl S. Marwil. Direct secant updates of matrix factorizations . Math. Comp. 38 (1982) 459-474. MR 645663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Peter Alfeld. Fixed point iteration with inexact function values . Math. Comp. 38 (1982) 87-98. MR 637288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Annie A. M. Cuyt. Numerical stability of the Halley-iteration for the solution of a system of nonlinear equations . Math. Comp. 38 (1982) 171-179. MR 637295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] David A. Field. An algorithm for determining invertible quadratic isoparametric finite element transformations . Math. Comp. 37 (1981) 347-360. MR 628700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Krzysztof Sikorski. A three-dimensional analogue to the method of bisections for solving nonlinear equations . Math. Comp. 33 (1979) 722-738. MR 521286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] David M. Gay. Corrigenda: ``Modifying singular values: existence of solutions to systems of nonlinear equations having a possibly singular Jacobian matrix''\ (Math. Comp. {\bf 31} (1977), no. 140, 962--973) . Math. Comp. 33 (1979) 432-433. MR 514839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Robert L. Pexton and Arno D. Steiger. Degenerate roots of three transcendental equations involving spherical Bessel functions . Math. Comp. 33 (1979) 1041-1048. MR 528056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Baker Kearfott. A proof of convergence and an error bound for the method of bisection in ${\bf R}\sp{n}$ . Math. Comp. 32 (1978) 1147-1153. MR 0494897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Binh Lam. On the convergence of a quasi-Newton method for sparse nonlinear systems . Math. Comp. 32 (1978) 447-451. MR 0483389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Robert L. Pexton and Arno D. Steiger. Roots of two transcendental equations as functions of a continuous real parameter . Math. Comp. 32 (1978) 511-518. MR 0488704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Amiram Harten. The artificial compression method for computation of shocks and contact discontinuities. III. Self-adjusting hybrid schemes . Math. Comp. 32 (1978) 363-389. MR 0489360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Shui Nee Chow, John Mallet-Paret and James A. Yorke. Finding zeroes of maps: homotopy methods that are constructive with probability one . Math. Comp. 32 (1978) 887-899. MR 492046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] David Gay. Modifying singular values: existence of solutions to sytems of nonlinear equations having a possibly singular Jacobian matrix . Math. Comp. 31 (1977) 962-973. MR 0443325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] J. J. Moré and J. A. Trangenstein. On the global convergence of Broyden's method . Math. Comp. 30 (1976) 523-540. MR 0418451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Paul T. Boggs and J. E. Dennis. A stability analysis for perturbed nonlinear iterative methods . Math. Comp. 30 (1976) 199-215. MR 0395209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Claude Brezinski and Alain C. Rieu. The solution of systems of equations using the $\varepsilon $-algorithm, and an application to boundary-value problems . Math. Comp. 28 (1974) 731-741. MR 0381288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 62 found      Go to page: 1 2 3